Alert archive / Alabama / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 340, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Aug 10, 2006, 4:37 PM CDT for St. Clair County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2006, 4:37 PM CDT (21:37 UTC)
- Expired
- Aug 10, 2006, 5:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County St. Clair County, AL
The radar
The Birmingham radar (KBMX), 79 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1295 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 102137
SVRBMX
ALC115-102215-
/O.NEW.KBMX.SV.W.0340.060810T2137Z-060810T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
437 PM CDT THU AUG 10 2006
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ST. CLAIR COUNTY IN CENTRAL ALABAMA
* UNTIL 515 PM CDT
* AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SPRINGVILLE...OR ABOUT 10
MILES SOUTH OF ONEONTA...AND MOVING SOUTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ASHVILLE BY 515 PM CDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.
LAT...LON 3385 8616 3364 8626 3366 8628 3377 8654
3379 8654 3381 8652 3382 8643 3387 8635
3390 8635
$$
JONES/902 follow-up statements
000
WWUS54 KBMX 102152
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
451 PM CDT THU AUG 10 2006
ALC115-102215-
/O.CON.KBMX.SV.W.0340.000000T0000Z-060810T2215Z/
ST. CLAIR AL-
451 PM CDT THU AUG 10 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN ST. CLAIR COUNTY...
AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPRINGVILLE...OR ABOUT
12 MILES NORTH OF MOODY...MOVING SOUTHEAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ODENVILLE AND 6 MILES NORTHEAST OF BRANCHVILLE BY 510 PM CDT
9 MILES SOUTHWEST OF ASHVILLE BY 515 PM CDT
A SECOND STORM NEAR ARGO CONTINUES TO GROW AND COULD ALSO PRODUCE
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM IS ALSO MOVING
SOUTHEAST AT 10 MPH.
LAT...LON 3385 8616 3366 8628 3361 8652 3371 8651
3379 8657 3382 8643 3387 8635 3390 8635
$$
JONES/90000
WWUS54 KBMX 102210
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
510 PM CDT THU AUG 10 2006
ALC115-102220-
/O.EXP.KBMX.SV.W.0340.000000T0000Z-060810T2215Z/
ST. CLAIR AL-
510 PM CDT THU AUG 10 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ST. CLAIR COUNTY
EXPIRES AT 515 PM CDT...
AT 510 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL BE ALLOWED TO EXPIRE.
THESE STORMS STILL HAVE THE POTENTIAL TO PRODUCE WINDS TO 40
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL RAINFALL.
LAT...LON 3385 8616 3366 8628 3361 8652 3371 8651
3379 8657 3382 8643 3387 8635 3390 8635
$$
JONES/90What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:49 PM CDT, 48 minutes earlier.
Area forecast discussion, Aug 10, 3:49 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 349 PM CDT THU AUG 10 2006 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO BUILD SOUTHWARD ACROSS CENTRAL ALABAMA THIS AFTERNOON AND EVENING. COVERAGE WILL BEGIN TO DECREASE SHORTLY AFTER SUNSET...BUT A FEW LINGERING STORMS COULD STILL BE POSSIBLE THROUGH THE NIGHT. BOTH GFS AND WRF ARE IN VERY GOOD AGREEMENT THAT COVERAGE WILL BE GREATER TOMORROW. A COUPLE OF UPPER LEVEL SHORT WAVES WILL MOVE ACROSS THE AREA ENHANCING LIFT. THE AIRMASS WILL ALSO BE VERY UNSTABLE WHICH COULD LEAD TO SOME ORGANIZED STRONG THUNDERSTORMS. BY THE WEEKEND...MODELS BEGIN TO DEVIATE A LITTLE BIT. GFS STALLS A FRONT TO OUR NORTH KEEPING US QUITE MOIST AND UNSTABLE WHILE THE WRF CONTINUES TO PUSH THIS FRONT ACROSS DRYING US OUT BY SUNDAY. THIS ALSO PLAYS A BIG ROLE ON TEMPERATURES AS DRY CONDITIONS IMPLY HIGHER TEMPERATURES. DECIDED TO STICK WITH THE GFS. IT HAS PERFORMED BETTER LATELY AND IT HAS ALSO INITIALIZED BETTER. ONE THING THAT BOTH MODELS DO HINT AT IS A WEDGE BUILDING TO OUR EAST. TOO EARLY TO TELL HOW STRONG OR EVEN IF THIS WEDGE WILL BUILD. .LONG TERM...TUESDAY THROUGH FRIDAY. NOT DEVIATING MUCH FROM THE PREVIOUS FORECAST. MODELS CONTINUE TO SHOW A COOLING TREND DURING THIS PORTION OF THE FORECAST. TEMPERATURES WILL RETURN BACK TO NORMAL. LONG RANGE GFS SHOWS AN UPPER LEVEL HIGH PRESSURE OVER TEXAS. THIS WILL ALLOW FOR A NORTHWEST FLOW ALOFT TO SET UP OVER THE FORECAST AREA. THIS TYPE OF PATTERN CAN BE SOMEWHAT UNPREDICTABLE. AT THIS TIME THOUGH...I SEE NO REASON TO DEVIATE FROM THE GFS. ON WEDNESDAY...A WEAK FRONT COULD PUSH THROUGH THE AREA. GFS WASHES OUT THE FRONT ACROSS CENTRAL ALABAMA. NO SIGNIFICANT COLD DOWN IS EXPECTED AS TEMPERATURES REMAIN EITHER AT OR ABOVE NORMAL. && .AVIATION...DISCUSSION FOR 18Z TAFS. THROUGH 01Z SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA. WILL MENTION VCTS AT ALL LOCATIONS. WHERE STORMS OCCUR VSBYS 1 TO 3 MILES AND CEILINGS 3000 FEET WILL BE POSSIBLE FOR A SHORT PERIOD OF TIME. SOME PATCHY FOG WILL DEVELOP AFTER 06Z...MAINLY ACROSS SECTIONS THAT RECEIVE RAIN. CONFIDENCE TOO LOW TO INCLUDE IN TAFS EXCEPT VSBYS 3 TO 5 MILES AT MGM AND TOI. VFR CONDITIONS WILL REMAIN AT TCL...BHM...ANB AND EET. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 88 71 87 / 50 70 40 40 ANNISTON 73 89 72 89 / 40 70 40 40 BIRMINGHAM 74 88 73 89 / 50 70 40 50 TUSCALOOSA 74 91 74 91 / 40 60 50 50 CALERA 73 89 73 91 / 40 70 50 50 AUBURN 72 88 73 88 / 20 60 50 40 MONTGOMERY 73 90 74 91 / 20 60 40 50 TROY 74 90 74 90 / 20 50 40 50 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. && 10/ARM
Hazardous weather outlook, Aug 10, 12:44 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1244 PM CDT THU AUG 10 2006 ALZ011>015-017>050-111755- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1244 PM CDT THU AUG 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED STRONG THUNDERSTORMS WILL AFFECT CENTRAL ALABAMA BETWEEN 1 PM CDT AND 10 PM CDT TODAY. THE MOST FAVORED AREA OF DEVELOPMENT WILL BE NORTHWEST OF A LIVINGSTON TO CLANTON TO LANETT LINE. WHERE STORMS FORM...GUSTY WINDS UP TO 40 MPH...DEADLY CLOUD TO GROUND LIGHTNING...AND LOCALIZED HEAVY RAINFALL OF ONE TO TWO INCHES WILL BE POSSIBLE. AS WE LOOSE THE HEATING OF THE DAY...THE STORMS ARE EXPECTED TO GRADUALLY DISSIPATE ACROSS THE AREA. SOME PATCHY FOG CAN BE EXPECTED LATER TONIGHT WHERE RAINFALL OCCURRED. WET MICROBURST POTENTIAL: BIRMINGHAM...MODERATE. MONTGOMERY...MODERATE. THERE IS A HIGH FIRE DANGER FOR ALL OF CENTRAL ALABAMA THIS AFTERNOON. WITH VERY DRY GROUND CONDITIONS...RELATIVE HUMIDITIES FALLING TO NEAR 30 PERCENT...AND PERIODIC WINDS AT 10 MPH OR ABOVE...EXPECT AN INCREASED RISK FOR WILDFIRES BETWEEN 10 PM AND 7 PM CDT TODAY. A RED FLAG WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STRONG THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY AND SATURDAY...MAINLY BETWEEN NOON AND 8 PM CDT...AS A COLD FRONT AND LOW PRESSURE SYSTEM MOVES THROUGH. THE MAIN HAZARDS ASSOCIATED WITH THESE THUNDERSTORMS ARE WIND GUSTS UP TO 40 MPH...DEADLY CLOUD TO GROUND LIGHTNING...AND LOCALIZED HEAVY RAINFALL. THUNDERSTORMS MAY BECOME A BIT MORE ORGANIZED FRIDAY AND SATURDAY... BUT THE CONFIDENCE OF A WATCH ISSUANCE IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BECOME NECESSARY BETWEEN 1 PM CDT AND 10 PM CDT TODAY. ACTIVATION MAY BE NECESSARY FRIDAY AND SATURDAY AFTERNOON AS WELL. KSL
In the hours before
Special weather statement, Aug 10, 2:52 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 252 PM CDT THU AUG 10 2006 ALZ018-102030- ETOWAH- 252 PM CDT THU AUG 10 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ETOWAH COUNTY UNTIL 330 PM CDT... ...WINDS 35 TO 45 MILES AN HOUR AND FREQUENT LIGHTNING STRIKES ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR RIDGEVILLE...MOVING SOUTH AT 15 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SARDIS CITY... MOUNTAINBORO...KEENER...REECE CITY...RIDGEVILLE...GADSDEN AND ATTALLA THROUGH 330 PM CDT. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. 61
Special weather statement, Aug 10, 3:27 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 327 PM CDT THU AUG 10 2006 ALZ011-102115- MARION- 327 PM CDT THU AUG 10 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARION COUNTY UNTIL 415 PM CDT... AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER HACKLEBURG...MOVING SOUTHEAST AT 20 MPH. THUNDERSTORM WILL AFFECT AREAS IN AND NEAR HACKLEBURG...BEAR CREEK AND WHITEHOUSE THROUGH 415 PM CDT. THE PRIMARY THREATS ARE SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE... BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. KSL
Local storm report, Aug 10, 3:38 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
338 PM CDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN DOUBLE SPRINGS 34.15N 87.40W
08/10/2006 E0.00 INCH WINSTON AL LAW ENFORCEMENT
WATER OVER ROADS.
&&
MBAERLocal storm report, Aug 10, 4:12 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 PM CDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND DMG SNEAD 34.12N 86.39W
08/10/2006 BLOUNT AL EMERGENCY MNGR
TREES DOWN BTWN SNEAD AND SUSAN MOORE.
&&
MBAERLocal storm report, Aug 10, 4:20 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
420 PM CDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TSTM WND DMG SNEAD 34.12N 86.39W
08/10/2006 BLOUNT AL EMERGENCY MNGR
TREES DOWN BTWN SNEAD AND SUSAN MOORE.
&&
MBAERSpecial weather statement, Aug 10, 4:22 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 422 PM CDT THU AUG 10 2006 ALZ018-026-102200- ETOWAH-ST. CLAIR- 422 PM CDT THU AUG 10 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR NORTHERN ST. CLAIR AND ETOWAH COUNTIES UNTIL 500 PM CDT... ...WINDS 35 TO 45 MILES AN HOUR AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER STEELE...MOVING SOUTHEAST AT 10 MPH. THUNDERSTORM WILL AFFECT AREAS IN AND NEAR STEELE...ATTALLA...GADSDEN AND RAINBOW CITY THROUGH 500 PM CDT. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. JONES/90
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 3:03 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 27 min |
| Aug 10, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 32 min |
| Aug 10, 3:33 PM CDT | Flash Flood Warning | BMX | Winston | 87 min |
| Aug 10, 3:41 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 34 min |
| Aug 10, 3:53 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 37 min |
| Aug 10, 4:01 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 29 min |
| Aug 10, 4:29 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 31 min |
| Aug 10, 5:21 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 17 min |
| Aug 10, 5:49 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 26 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.